# SDR QML2ML00281

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N211SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7201
- Aircraft time: 15,481 hours, 59,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1172280201
- Condition: Dented
- Location: Bs 4750
- Part time: 15,481 hours, 59,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND NEAR THE RT REAR JACK POINT STA 5000MM AND DAMAGE LT OF CTR LINE APPROX 370MM AT STA 4750 MM.
